# SDR 03FDEA00561

- Difficulty date: April 21, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727-200
- Aircraft serial: 21292
- Aircraft time: 48,850 hours, 34,263 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLES, BS 740-759, LBL 6-RBL 6, WL 138.  REPAIRED PER SRM 53-10-1, 53-10-2, AND 51-40-2.
